2 doctors weighed in:
Can your body build a tolerance to anti-inflammatory drug?
2 doctors weighed in

Dr. Jeffrey Kass
Podiatry
1 doctor agrees
In brief: Caution
I am not sure to the answer to this.
However, caution should be employed with anti-inflammatories as they can cause gastric irritation including internal bleeding from ulcers. There are new "black box warnings" as well which warn of possible cardiovascular complications. So, if you feel the antiinflammatory is not working be careful before you may indiscriminately start increasing the dose.

In brief: Caution
I am not sure to the answer to this.
However, caution should be employed with anti-inflammatories as they can cause gastric irritation including internal bleeding from ulcers. There are new "black box warnings" as well which warn of possible cardiovascular complications. So, if you feel the antiinflammatory is not working be careful before you may indiscriminately start increasing the dose.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors